Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anxiety and Stress Disorders

Missed Doses

05/27/2010

Question:

#1. IF I MISS A 2 OR 3 DOSES OF MY CYMBALTA ARE THERE ANY ADVERSE EFFECTS?

#2. I`VE BEEN ON CYMBALTA SEVERAL MONTHS NOW. INITIALLY RESPONSE WAS VERY EVIDENT. I BECAME MORE OUTGOING AND JOINED IN ACTIVITIES. WAS SEEMINGLY MUCH MORE CONTENT AND HAPPIER. NOW I FIND MYSELF BEING VERY COMPLAINATIVE ABOUT HANDS DEALT ME PLAYING CARDS. CAN`T SEEM TO STOP COMPLAINING NEGATIVELY DURING AN EVENING OF CARDS. EVEN FIND MYSELF CRITRICIZING MY PARTNER, REPEATEDLY.

Answer:

I could not answer these questions, as they are specific to your care and treatment, and you need to discuss them with your medical provider.  Generally speaking, it is always best NOT to miss medications, and finding ways to take them regularly is important (using pill cases and reminders, putting the pills someplace you see them everyday, etc.)

Please talk to you medical provider about whether it is appropriate to consider changing medications, changing doses, adding counseling or therapy, adding medications or any number of possibilities to help you treat mental illness.

Good Luck.

For more information:

Go to the Anxiety and Stress Disorders health topic, where you can:

Response by:

Nancy   Elder, MD Nancy Elder, MD
Associate Professor
College of Medicine
University of Cincinnati